Exact solutions of a class of non-linear Fokker-Planck equations

We propose a class of non-linear Fokker-Planck equations (i.e. with nonconstant diffusion) which admit intrinsically non-gaussian time dependent solutions. © 1979.


Published in:
Physics Letters A, 75, 1-2, 3-4
Year:
1979
ISSN:
03759601
Note:
Département de Physique Théorique, Université de Genève, 1211 Geneva 4, Switzerland
Cited By (since 1996): 5
Export Date: 6 December 2012
Source: Scopus
CODEN: PYLAA
Language of Original Document: English
Correspondence Address: Hongler, M.-O.; Département de Physique Théorique, Université de Genève, 1211 Geneva 4, Switzerland
Other identifiers:
View record in Web of Science
Scopus: 2-s2.0-2342508873
Laboratories:




 Record created 2013-01-07, last modified 2018-04-20


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)